Symbicort and Vomiting - from FDA reports
Vomiting is found among people who take Symbicort, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Spiriva, and have Pain. This review analyzes which people have Vomiting with Symbicort. It is created by eHealthMe based on reports of 45,472 people who have side effects when taking Symbicort from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Dec, 26, 2017
45,472 people reported to have side effects when taking Symbicort.
Among them, 1,119 people (2.46%) have Vomiting
Number of reports submitted per year:
Time on Symbicort when people have Vomiting *:
- < 1 month: 38.78 %
- 1 - 6 months: 28.57 %
- 6 - 12 months: 4.08 %
- 1 - 2 years: 16.33 %
- 2 - 5 years: 10.2 %
- 5 - 10 years: 0.0 %
- 10+ years: 2.04 %
Gender of people who have Vomiting when taking Symbicort *:
- female: 74.75 %
- male: 25.25 %
Age of people who have Vomiting when taking Symbicort *:
- 0-1: 0.32 %
- 2-9: 1.39 %
- 10-19: 2.9 %
- 20-29: 4.94 %
- 30-39: 7.73 %
- 40-49: 12.55 %
- 50-59: 24.03 %
- 60+: 46.14 %
Top conditions involved for these people *:
- Pain (99 people, 8.85%)
- High Blood Pressure (95 people, 8.49%)
- Gastroesophageal Reflux Disease (92 people, 8.22%)
- Stress And Anxiety (74 people, 6.61%)
- High Blood Cholesterol (71 people, 6.34%)
Top co-used drugs for these people *:
- Spiriva (206 people, 18.41%)
- Singulair (175 people, 15.64%)
- Nexium (128 people, 11.44%)
- Ventolin (123 people, 10.99%)
- Xolair (92 people, 8.22%)
Top other side effects for these people *:
- Nausea (567 people, 50.67%)
- Diarrhea (298 people, 26.63%)
- Malaise (241 people, 21.54%)
- Breathing Difficulty (238 people, 21.27%)
- Headache (202 people, 18.05%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Want to find out more about the FDA reports used in the study? You can request them from FDA.
Do you have Vomiting when taking Symbicort?
- Check symptoms - is vomiting caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a post - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsVomiting and drugs with ingredients of budesonide; formoterol fumarate dihydrate.
Expand the study to include reports from both FDA and eHealthMeVomiting and Symbicort from FDA and eHealthMe reports
Symbicort has active ingredients of budesonide; formoterol fumarate dihydrate. It is often used in asthma. (latest outcomes from Symbicort 46,975 users)
Vomiting has been reported by people with pain, high blood pressure, multiple sclerosis, depression, type 2 diabetes (latest reports from 259,617 Vomiting patients).
Browse all side effects of Symbicorta b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with VomitingVomiting
Could your condition cause VomitingVomiting
What would happen?
Questions to the study
I was on Symbicort for about a month and now my potassium levels are so low that I can hardly stand up due to extreme weakness. I stopped using it almost two weeks ago and still have unusual weakness. How long will it take to get back to normal?
My wife was taken vralar for about six months. Everything was going good until they up her dose to 4.5 mg. After a week she stated to get Nauseated and started to vomit and it just got worse. She been to four different hospital for vomiting. They ran all kinds of tests and found nothing. Has ...
Hi my name is Jace I started my first dose today this morning. I felt ok but 6 hours later I've got naseaus and vomiting. I called my doctor he says it's normal side effect. This is the worst ever feeling. Any advice on how long these symptoms last, a week or more? and what can I do to alleviate ...
I'm trying to work up the courage to go back on it, after 3 days of vomiting I've recovered and hoping someone else has had luck. I tried taking Ondansetron a half hour before, and then I tried an hour before> I tried 2 hours after eating. Didn't try with food, but i guess I will. Any advice ...
Hey everyone my name is Angela & I'm new to the group. I'm also new to Latuda. I'm in desperate need of answers/advice. I've been diagnosed with Bipolar I, PTSD, depression, & anxiety. I've been taking 900mg of Lithium & 45 total mg of Buspar since November 2016 with no problems. I was also on ...
User posts to the study
Does anyone have joint pain in the balls of your feet? I started taking Symbicort in March and by the end of June began having foot joint pain. This has continued to get worse to the point where the pain level has hit a 9. I quit taking Symbicort at the end of November when I found a link online.